Previous |  Up |  Next


Title: Commutative semigroups with few fully invariant congruences II. (English)
Author: Bashir, Robert El
Author: Kepka, Tomáš
Author: Kechlibar, Marian
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 1
Year: 2005
Pages: 65-75
Summary lang: English
Category: math
MSC: 08A30
MSC: 16Y60
MSC: 20M14
MSC: 20M30
idZBL: Zbl 1103.20056
idMR: MR2195570
Date available: 2012-10-06T02:22:29Z
Last updated: 2012-10-06
Stable URL:
Related article:


Files Size Format View
ActaCarolinae_046-2005-1_6.pdf 497.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo